# SDR AALA20021794

- Difficulty date: December 4, 2002
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Defective
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - FLT 1717 - EN ROUTE MIA-ORD, PASSING THROUGH 23,000 FEET TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  AIRFOIL ANTI-ICE WAS OFF AND TURNED PACKS TO HIGH PRESSURE BLEED OFF.  LIGHT EXTINGUISHED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED BOTH LEFT AND RIGHT OVER HEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
